Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Not finished diane pills pack, stopped, bleeding, spotting, had sex. Possibility of pregnancy?

hi im not finished the pack of diane pills i just started on feb.18 but i stop using it on march 5 but im bleeding on march 5 to 7 and on march 8-10 spotting again i have menstruation on march 11-17 and spot again on 21-22 and now april i didnt have my period and i have sex on my bf on march 23 and 29 there is possible im pregnant?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The cause of your irregular spotting and bleeding is the improper use of the pills as this has created a disturbed hormonal milieu. As such, the chances of ovulation in this cycle are less likely. So, chances of conception are also very less. It would be advisable to see a gynecologist, get a proper evaluation and take treatment to correct the menstrual irregularity. Good luck.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor